# SDR 02072006A

- Difficulty date: February 2, 2006
- Submitted: April 27, 2006
- Operation: Air carrier
- Aircraft: N152MJ
- Make and model: Beech 1900D
- Aircraft serial: UE52
- Aircraft time: 21,635 hours, 33,171 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHEN LANDING GEAR IS EXTENDED AIRCRAFT YAWS TO THE RIGHT.  PERFORMED OPERATIONAL TEST OF AILERON AND RUDDER INTERCONNECT IAW 27-10-08 AND LANDING GEAR TEST IAW 32-30-00.  NO DEFECTS NOTED DURING BOTH TEST.
